# SDR 2007UALA01480

- Difficulty date: May 11, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 58,440 hours, 17,008 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER WING SKIN CORRODED AT MID SPAR C-T FUSELAGE.  [SUP 06-06-07]  PERFORMED DETAILED VISUAL INSPECTION OF THE LT FWD TRUNNION FUSE PINS FOR LOOSE FUSE PINS AND CORROSION ON ADJACENT STRUCTURE.  WORK ACCOMPLISHED PER UA ENGINEERING EVALUATION AND RECOMMENDED REPAIR.
